Journal article icon

Journal article

Twisted elliptic multiple zeta values and non-planar one-loop open-string amplitudes

Abstract:

We consider a generalization of elliptic multiple zeta values, which we call twisted elliptic multiple zeta values. These arise as iterated integrals on an elliptic curve from which a rational lattice has been removed. At the cusp, twisted elliptic multiple zeta values are shown to degenerate to cyclotomic multiple zeta values in the same way as elliptic multiple zeta values degenerate to classical multiple zeta values. We investigate properties of twisted elliptic multiple zeta values and ut...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1088/1751-8121/aac601

Authors


More by this author
Role:
Author
ORCID:
0000-0001-7992-5337
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
German Research Foundation More from this funder
International Max Planck Research School for Mathematical and Physical Aspects of Gravitation, Cosmology and Quantum Field Theory More from this funder
Government of Canada More from this funder
Province of Ontario More from this funder
Publisher:
Institute of Physics Publisher's website
Journal:
Journal of Physics A: Mathematical and Theoretical Journal website
Volume:
51
Issue:
28
Pages:
285401
Publication date:
2018-06-07
Acceptance date:
2018-05-18
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Pubs id:
pubs:952693
URN:
uri:e2a89c19-8a16-42aa-8cc9-715508166812
UUID:
uuid:e2a89c19-8a16-42aa-8cc9-715508166812
Local pid:
pubs:952693

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP